| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the device was not functioning properly.There was no harm or delay reported.Due diligence is complete.No additional event information available.At product evaluation investigation the cutter failed the test cut with an incomplete cut.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-01272, 0001526350-2023-01273.The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined the cutter failed the test cut with an incomplete cut.Cutters required replacement for full repair.The cutter was returned to the customer as is.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.